# SDR 2005FA0000600

- Difficulty date: April 12, 2005
- Submitted: April 12, 2005
- Operation: General aviation
- Aircraft: N906QS
- Make and model: Cessna 750
- Aircraft serial: 7500206
- Aircraft time: 1,949 hours, 1,258 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 67221463
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FOUND SEVERAL SMALL SPOTS OF CORROSION ON BOTH LEFT AND RIGHT LOWER WING SKINS. PN OF THESE WING SKINS ARE: 67221463, 4 , 67221663,4 AND 67221723. SOME OF THESE AREAS EXCEEDED .007 INCH DEPTH. CONTACTED MFG ENGINEERING FOR REPAIR DISPOSITION. CAUSE OF CORROSION UNKNOWN.
